Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 19, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 30, 2025, 9:45 PM CDT for 4 counties in Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2025, 9:45 PM CDT (02:45 UTC)
- Expired
- Mar 30, 2025, 10:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Butler County, KY, Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 55 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:32 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.1
The text
As transmitted.
987
WFUS53 KLMK 310245
TORLMK
KYC031-141-213-227-310315-
/O.NEW.KLMK.TO.W.0019.250331T0245Z-250331T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
945 PM CDT Sun Mar 30 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Central Logan County in south central Kentucky...
Northwestern Simpson County in south central Kentucky...
South central Butler County in south central Kentucky...
Western Warren County in south central Kentucky...
* Until 1015 PM CDT.
* At 944 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Russellville, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bowling Green around 1000 PM CDT.
Memphis Junction and Crestmoor around 1005 PM CDT.
Plum Springs and Mount Victor around 1010 PM CDT.
Other locations impacted by this tornadic thunderstorm include Insco,
Gordonsville, Spa, Epleys, Dennis, Rich Pond, Crossroad, Buffalo
Fork, Lost City, and Sharer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3698 8705 3704 8679 3706 8669 3707 8665
3712 8641 3686 8634 3680 8702
TIME...MOT...LOC 0244Z 259DEG 57KT 3691 8691
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Webb1 follow-up statement
452
WWUS53 KLMK 310313
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1013 PM CDT Sun Mar 30 2025
KYC031-141-213-227-310323-
/O.EXP.KLMK.TO.W.0019.000000T0000Z-250331T0315Z/
Logan KY-Simpson KY-Butler KY-Warren KY-
1013 PM CDT Sun Mar 30 2025
...THE TORNADO WARNING FOR CENTRAL LOGAN...NORTHWESTERN SIMPSON...
SOUTH CENTRAL BUTLER AND WESTERN WARREN COUNTIES WILL EXPIRE AT 1015
PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 300 AM CDT for south central
Kentucky.
&&
LAT...LON 3698 8705 3704 8679 3706 8669 3707 8665
3712 8641 3686 8634 3680 8702
TIME...MOT...LOC 0313Z 259DEG 57KT 3699 8640
$$
WebbWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:15 PM CDT, 2 hours 30 minutes earlier. Its key messages:
- * Severe storms expected this evening into tonight, which will be capable of all severe hazards (wind, hail, tornado, locally heavy downpours). Some of these hazards may bring significant damage. * Another strong low pressure system is expected to bring windy conditions to the region Wednesday, and thunderstorms, possibly severe, Wednesday evening into Wednesday night. * Additional showers and storms are expected to continue from Thursday into the weekend. There is increasing concern for a high- impact heavy rainfall and flooding event across the lower Ohio and Tennessee valleys from Wednesday night through next weekend.
Area forecast discussion, Mar 30, 7:15 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Louisville KY 815 PM EDT Sun Mar 30 2025 .KEY MESSAGES... * Severe storms expected this evening into tonight, which will be capable of all severe hazards (wind, hail, tornado, locally heavy downpours). Some of these hazards may bring significant damage. * Another strong low pressure system is expected to bring windy conditions to the region Wednesday, and thunderstorms, possibly severe, Wednesday evening into Wednesday night. * Additional showers and storms are expected to continue from Thursday into the weekend. There is increasing concern for a high- impact heavy rainfall and flooding event across the lower Ohio and Tennessee valleys from Wednesday night through next weekend. && .MESOSCALE... Issued at 814 PM EDT Sun Mar 30 2025 Tornado Watch 76 remains in effect for southern Indiana and parts of north-central Kentucky, with some big hailers and marginal wind producers already noted in southern Indiana. Tornado threat has so far been limited by the line orientation nearly parallel to the effective shear vector. That being said, the shear and instability continue to support organized severe storms almost anywhere in the CWA, and the line crossing the Mississippi into western Kentucky and western Tennessee has a more favorable orientation relative to the shear vector. This will eventually support a threat for wind, hail, and tornadoes in south-central Kentucky, and we'll be talking with SPC and OHX in the next hour about how to proceed with that. && .SHORT TERM /THROUGH MONDAY/... Issued at 325 PM EDT Sun Mar 30 2025 Storms fired earlier this afternoon across central Illinois and southern Missouri in a very moist and moderately unstable atmosphere ahead of a pair of small 500mb short wave troughs curling around the main upper trough over the Midwest. The storms over central Illinois are expected to primarily head northeastward into central and northern Indiana. Storms over southern Missouri will pose the greater threat for southern Indiana and central Kentucky as they push eastward late this afternoon and arrive in the middle Ohio Valley early this evening, possibly linking up with storms over central Indiana. The storms are expected to intensify as they congeal into a line ahead of a 5H speed max and in a corridor of 1.30" precipitable water and 1000-1500 J/kg MLCAPE. As has been advertised for several days now, all severe modes are in play, including tornadoes associated with any bowing segments that form within the line. Damaging winds, again most likely with bowling line segments, are the primary threat. The storms will be very efficient rain producers and will certainly cause torrential downpours, possibly leading to local flash flooding problems. However, overall the storms are expected to be progressive enough so that widespread flooding is less likely. The greatest threat of flooding will be in spots that happen to get hit repeatedly by storms. Severe storms should push east of central Kentucky shortly after midnight, with general rain and embedded thunder lingering through sunrise, particularly over southern and eastern sections of central Kentucky. Southern Kentucky will likely stand the best chance of local flooding as a result. On Monday showers will gradually push off to the east, with most places dry by afternoon. Clouds, morning rain, and a post-frontal air mass will lead to cooler temperatures with afternoon readings mostly in the 50s. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 325 PM EDT Sun Mar 30 2025 ===== Brief Break in Active Weather Monday Night ===== Upper level zonal flow will be taking over Monday night as the upper trough axis shifts to the east of the Ohio Valley, which will bring a brief break in active weather for the beginning of the long term forecast period. At the sfc, high pressure will track across the Great Lakes, which will influence a CAA regime across our area overnight and into the morning. A mix of sun and clouds in the afternoon on Tuesday, along with increasing low-level WAA, will result in temps reaching the low to mid-60s. ===== Additional Severe Weather Threats ===== Confidence is increasing for additional high-impact weather across the area for Wednesday and Thursday. By the mid-week, longwave troughing will expand across the entire western half of the country, with strong shortwaves or deepening mid-level lows riding in the general southwest upper flow across the Ohio Valley. The first of these shortwaves will eject from northeast NM across the central Plains Tuesday night. Cyclogenesis and mid-level height falls from the Plains eastward to the Mississippi valley will promote strengthening southerly flow and WAA Tuesday night into the day on Wednesday. Wednesday should be a warm day with highs in the low 80s, and also windy as a 50kt LLJ mixes down. NBM 24-hr probabilities of max gusts over 40 mph still indicates a 50-60% chance across the forecast area. As the primary sfc low spins across the High Plains, a warm front extending eastward will lift through the region, increasing our isentropic ascent Tuesday night and Wednesday morning. By the afternoon, however, a possible dry period may take place as the warm sector spreads across the area. This will allow for our low 80 degree temps and sfc dewpoints in the 60s to help destabilize our environment, potentially seeing upwards of 2000 J/kg of SBCAPE. Convection will be most likely by the late Wednesday afternoon and especially into the evening and nighttime hours. Discrete convective modes would be favored initially, with upscale growth into some sort of QLCS appears possible as convection moves east Wednesday evening into the night. All severe hazards are on the table Wednesday afternoon into Wednesday night, and the overall severe potential should begin to decrease east of the I-65 corridor as we get later into the nighttime hours. The cold front will likely get hung up across the region as we get into Thursday, which sets up a strong baroclinic zone stretching from Texas, through the mid-Mississippi River Valley, and up into the Mid-Atlantic region. Guidance continues to place our area on the warm side of the frontal zone, which will keep repeating rounds of convection ongoing through the end of the week. SPC has drawn an area of focus to keep tabs on for Thursday, but by the end of the week the concern could be shifting to more of a significant hydro risk. ===== Concerning Rainfall Amounts Over The Next 7 Days ===== The pattern later this week into next weekend is particularly concerning for heavy rainfall and flash flooding across the lower Ohio and Tennessee valleys, as strong moisture transport across the region combined with the baroclinic zone supports a heavy rain axis across the region. As stated in the previous discussion, the air mass south of this boundary will be unusually moist and unstable. ECMWF ensemble mean precipitable water values Thursday into Friday exceed the maximum of model climatology, with a narrow swath of PW exceeding 1.75" across the area. Model soundings show that while the near-sfc layer should be stable, lingering elevated instability could allow for convectively-enhanced rainfall Thursday into Friday. On top of all this, soundings also show deep warm cloud layers (wet-bulb zero heights 12-13 kft), suggesting more efficient warm rain processes may be at play. Multiple ensemble indices highlight the concern for heavy rainfall/flooding issues across the region. The 29/12Z ECMWF Extreme Forecast Index is around 0.9 with a shift of tails of 5 (!) on Thursday. This suggests high confidence in unusually heavy rainfall amounts with the highest ensemble members showing extremely anomalous rainfall amounts. On top of this, on Friday, the EFI is around 0.8 with a shift of tails of 1, indicating medium-high confidence in anomalously heavy rainfall with that additional signal of some highly anomalous outliers. Ensemble 25th-75th percentile 7- day QPF amounts range from 5-9" in a swath from western TN up into western and central KY, broadly in line with the WPC 7-day QPF totals. As a result of this multi-day heavy rainfall threat which could lead to significant flooding impacts, have coordinated with WPC on the issuance of a Day 4/moderate risk for excessive rainfall for mainly western kentucky. This is in addition to the moderate risk already highlighted on Day 5/Thursday). With all this being said, as the system is still 4-5 days away, subtle shifts in the swath of heaviest rainfall are likely, and the greatest threat area may need to be modified. However, make sure to monitor the latest forecast updates over the next several days given the potential for a high-impact flooding event across the lower Ohio/TN valley. && .AVIATION /00Z TAFS THROUGH 06Z TUESDAY/... Issued at 756 PM EDT Sun Mar 30 2025 IMPACTS: Strong gusty winds and IFR vis in heavy rain associated with thunderstorms this evening. CONFIDENCE: High for occurrence, medium for timing. Convective line currently moving through HNB will make its way eastward into SDF later this evening and LEX close to midnight. Expect vis to be reduced to IFR in the heavy rain associated with the thunderstorms, but cigs may not even drop below VFR. Less confidence in the evolution of convection by the time it gets into BWG or RGA. Light rain and MVFR vis will linger for a few hrs after the convective line, and it could be close to sunrise before that improves. Post-frontal cold advection on Monday will bring low clouds and breezy NW winds especially in the afternoon. Look for MVFR cigs below 2000 feet in the morning, with slight improvement later in the day as mixing deepens. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...None. IN...None. && MESOSCALE...RAS SHORT TERM...13 LONG TERM...CJP AVIATION...RAS
Hazardous weather outlook, Mar 30, 2:32 PM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 332 PM EDT Sun Mar 30 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-311945- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 332 PM EDT Sun Mar 30 2025 /232 PM CDT Sun Mar 30 2025/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A line of severe thunderstorms will sweep through central Kentucky and southern Indiana from west to east this evening and overnight ahead of a strong cold front. These storms may produce significant damaging winds in excess of 70 mph, tornadoes, torrential rainfall, and possibly large hail. Significant tornadoes are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong non-thunderstorm winds are expected on Wednesday, with gusts exceeding 40 mph likely. Another round of severe storms is possible Wednesday evening into Wednesday night. Damaging winds, large hail, and tornadoes will again be possible. Multiple rounds of showers and thunderstorms are expected Wednesday through early next weekend. There is increasing potential for a significant flooding event across the region, especially as we go later into the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this evening and overnight, until the line of storms exits to the east shortly after midnight. Spotter activation will likely be needed Wednesday afternoon and night. GENERAL STORM MOTION OF THE DAY: Storms this evening will move to the northeast around 45 to 55 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Local storm report, Mar 30, 8:36 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
936 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Tstm Wnd Gst 1 WNW Brandenburg 38.00N 86.20W
03/30/2025 E67 MPH Meade KY Mesonet
KY Mesonet station in Meade County.
&&
CL/SMRLocal storm report, Mar 30, 8:50 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
950 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM Tstm Wnd Dmg 2 N Ekron 37.96N 86.17W
03/30/2025 Meade KY Emergency Mngr
Report of camper flipped.
&&
BTNLocal storm report, Mar 30, 9:27 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1027 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM Tstm Wnd Dmg 3 NE West Point 38.02N 85.92W
03/30/2025 Jefferson KY Public
Dixie Hwy and Stites Station Rd. Report of
Trees down.
&&
BTNLocal storm report, Mar 30, 9:31 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1031 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM Tstm Wnd Dmg 1 NNW Hillview 38.09N 85.70W
03/30/2025 Jefferson KY 911 Call Center
Wires down around 11210 Blue Lick Rd.
&&
BTNLocal storm report, Mar 30, 9:35 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1035 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM Tstm Wnd Dmg Valley Station 38.10N 85.85W
03/30/2025 Jefferson KY 911 Call Center
Report of tree down in the middle of the
road on powerlines.
&&
BTNLocal storm report, Mar 30, 9:44 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
1044 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Tstm Wnd Dmg 2 W Louisville Int'l Ai 38.17N 85.78W
03/30/2025 Jefferson KY 911 Call Center
Wires down blocking road on New Cut Rd near
Southern Pkwy.
&&
BTNThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:35 PM CDT | Special Weather Statement | LMK | Hancock | 25 min |
| Mar 30, 7:47 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 28 min |
| Mar 30, 7:51 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 24 min |
| Mar 30, 7:52 PM CDT | Areal Flood Advisory | LMK | Meade | 3 hr |
| Mar 30, 8:09 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 36 min |
| Mar 30, 8:13 PM CDT | Tornado Warning | LMK | Breckinridge | 32 min |
| Mar 30, 8:23 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Meade | 37 min |
| Mar 30, 8:27 PM CDT | Tornado Warning | LMK | Breckinridge, Hardin, Meade | 33 min |
| Mar 30, 8:30 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 30 min |
| Mar 30, 8:44 PM CDT | Tornado Warning | LMK | Bullitt, Jefferson | 31 min |
| Mar 30, 8:49 PM CDT | Tornado Warning | LMK | Bullitt, Jefferson | 26 min |
| Mar 30, 8:51 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson, Spencer | 24 min |
| Mar 30, 9:04 PM CDT | Tornado Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 26 min |
| Mar 30, 9:06 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 24 min |
| Mar 30, 9:13 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Hancock, Meade, Ohio | 2 hr |
| Mar 30, 9:14 PM CDT | Tornado Warning | LMK | Nelson, Washington | 31 min |
| Mar 30, 9:17 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Green, Hart | 28 min |
| Mar 30, 9:22 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor and 1 more | 23 min |
| Mar 30, 9:24 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby, Woodford | 36 min |
| Mar 30, 9:28 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 47 min |
| Mar 30, 9:29 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Shelby, Spencer, Woodford | 31 min |
| Mar 30, 9:42 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Washington | 33 min |
| Mar 30, 9:50 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Harrison, Jessamine and 5 more | 40 min |
| Mar 30, 10:05 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison, Mercer and 1 more | 25 min |
| Mar 30, 10:06 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 3 more | 39 min |
| Mar 30, 10:27 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Harrison and 4 more | 33 min |
| Mar 30, 10:30 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 30 min |
| Mar 30, 10:38 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe, Taylor | 37 min |
| Mar 30, 10:50 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Monroe, Simpson, Warren | 40 min |
| Mar 30, 10:59 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Garrard, Madison | 16 min |
| Mar 30, 11:29 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe | 31 min |
| Mar 30, 11:53 PM CDT | Special Weather Statement | LMK | Clinton | 37 min |
| Mar 31, 2:05 PM CDT | Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 6 days |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.